# SDR VNAA202311250013

- Difficulty date: October 3, 2023
- Submitted: November 25, 2023
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 20,522 hours, 18,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318757S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER ANGLE KICK PLATE ON STGR 18LH BTW FS 310.00 TO FS 349.00 AT PASSENGER DOOR FUSELAGE FRAME.  LOWER ANGLE KICK PLATE ON STGR 18LH BTW FS=310.00 TO FS= 349.00 WAS REPLACED PER  SRM 51-42-06-001-001-A01
